The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (738 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 2, 1989, pp. 153–161
DOI: 10.4171/ZAA/344

Published online: 1989-04-30

Elliptische Randwertprobleme zweiter Ordnung in Gebieten mit einer Fehlstelle

Alfred Herwig

Solutions of boundary value problems in domains with a small hole $\Omega$, are represented by a power series of $\epsilon$. For this the solution or its normal derivative should vanish at the boundary of the hole.

No keywords available for this article.

Herwig Alfred: Elliptische Randwertprobleme zweiter Ordnung in Gebieten mit einer Fehlstelle. Z. Anal. Anwend. 8 (1989), 153-161. doi: 10.4171/ZAA/344